# SDR 08FDEA04506

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AEA027319
- Condition: Corroded
- Location: Bs 1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER LANDING GEAR SPACE, SHEAR TIE AT FRAME 1501, RIGHT SIDE IS CORRODED.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.   REMOVED DAMAGED SHEAR TIE SECTION IAW SRM 53-30-00.  FABBED SHEAR TIE & SPLICE IAW SRM 53-30-00 & DWG AEA 0273.  ALODINED & PRIMED IAW SRM 51-21-01.   INSTALLED SHEAR TIE & SPLICE IAW SRM 51-33-01.
